# SDR AWXA0000783

- Difficulty date: October 23, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 47,896 hours, 34,505 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CORROSION LVL 2, AFT CABIN FLOORBEAM TOP CAP CORRODED AT FS 1006, RBL 12.  REMOVED DAMAGED SECTION OF FLOORBEAM IAW 737 SRM 53-00-51 FIG 202, FAB''D AND INSTALLED REPAIR WEB ANGLE IAW 737 SRM 51-70-11 FIG 1.
